RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nurakunov, Anvar Mukhparovich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:1305
Abstract pages:5690
Full texts:356
References:153
Senior Researcher
Candidate of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person29325
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/227180

Publications in Math-Net.Ru
2019
1. A. V. Kravchenko, A. M. Nurakunov, M. V. Schwidefsky, “Structure of quasivariety lattices. II. Undecidable problems”, Algebra Logika, 58:2 (2019),  179–199  mathnet
2018
2. A. V. Kravchenko, A. M. Nurakunov, M. V. Schwidefsky, “Structure of Quasivariety Lattices. I. Independent Axiomatizability”, Algebra Logika, 57:6 (2018),  684–710  mathnet; Algebra and Logic, 57:6 (2019), 445–462  isi  scopus
2017
3. A. V. Kravchenko, A. M. Nurakunov, M. V. Schwidefsky, “On quasi-equational bases for differential groupoids and unary algebras”, Sib. Èlektron. Mat. Izv., 14 (2017),  1330–1337  mathnet  isi
4. A. Basheyeva, A. Nurakunov, M. Schwidefsky, A. Zamojska-Dzienio, “Lattices of subclasses. III”, Sib. Èlektron. Mat. Izv., 14 (2017),  252–263  mathnet  isi
2014
5. A. M. Nurakunov, “Quasivariety lattices of pointed Abelian groups”, Algebra Logika, 53:3 (2014),  372–400  mathnet  mathscinet; Algebra and Logic, 53:3 (2014), 238–257  isi  scopus
2012
6. A. Nurakunov, M. Semenova, A. Zamojska-Dzienio, “On lattices connected with various types of classes of algebraic structures”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 154:2 (2012),  167–179  mathnet
2001
7. A. M. Nurakunov, “Finite Lattices as Lattices of Relative Congruences of Finite Unars and Abelian Groups”, Algebra Logika, 40:3 (2001),  302–308  mathnet  mathscinet  zmath; Algebra and Logic, 40:3 (2001), 166–169  scopus
8. A. M. Nurakunov, “Quasi-identities of congruence-distributive quasivarieties of algebras”, Sibirsk. Mat. Zh., 42:1 (2001),  123–135  mathnet  mathscinet  zmath; Siberian Math. J., 42:1 (2001), 108–118  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020